Open Access Review
Review: Open and Dense Topological Transitivity of Extensions by Non-Compact Fiber of Hyperbolic Systems: A Review
by  and
Axioms 2015, 4(1), 84-101; doi:10.3390/axioms4010084 - published 4 February 2015
Show/Hide Abstract
Open Access
Article: Boas’ Formula and Sampling Theorem
by  and
Axioms 2015, 4(1), 71-83; doi:10.3390/axioms4010071 - published 26 January 2015
Show/Hide Abstract
Open Access
Article: Azumaya Monads and Comonads
by  and
Axioms 2015, 4(1), 32-70; doi:10.3390/axioms4010032 - published 19 January 2015
Show/Hide Abstract
Open Access
Editorial: Acknowledgement to Reviewers of Axioms in 2014
by
Axioms 2015, 4(1), 30-31; doi:10.3390/axioms4010030 - published 8 January 2015
Show/Hide Abstract
Open Access
Article: Positive-Operator Valued Measure (POVM) Quantization
by  and
Axioms 2015, 4(1), 1-29; doi:10.3390/axioms4010001 - published 25 December 2014
Show/Hide Abstract
Open Access
Article: A Simplified Algorithm for Inverting Higher Order Diffusion Tensors
by , , ,  and
Axioms 2014, 3(4), 369-379; doi:10.3390/axioms3040369 - published 14 November 2014
Show/Hide Abstract
Latest articles - RSS Feed